# SDR DALA2025031301962

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N922DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64886
- Aircraft time: 17,767 hours, 7,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6620687) EMERGENCY OVERHEAD AISLE LIGHT ASSY OVER ROW 30 A,B,C INOP. REMOVED AND REPLACED BATTERY PACK AND CHARGER IAW B737 AMM 33-51. OPS CHECK GOOD.
